Alert archive / Texas / Tornado Warnings in 2007

Tornado Warning 73, NWS Norman, OK

August 18, 2007Clay County, Texas; Cotton County, Oklahoma

NWS Norman, OK issued this tornado warning at Aug 18, 2007, 7:38 PM CDT for Clay County, Texas; Cotton County, Oklahoma. It was in force for 37 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 18, 2007, 7:38 PM CDT (00:38 UTC)
Expired
Aug 18, 2007, 8:15 PM CDT
In force
37 min
Issued by
NWS Norman, OK
Area
Counties, with a storm outline in the text

Counties Cotton County, OK, Clay County, TX

The radar

The Altus AFB radar (KFDR), 64 km from the middle of the area, began a volume at 00:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 18, 7:55 PM CDTTORNADO1 N Thornberry, TXRELAYED BY CLAY COUNTY EMERGENCY MANAGEMENT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 0.6 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2007-08-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1581 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2007-08-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 121 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1581 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
650 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
121 m²/s²
0-3 km storm-relative helicity
200 m²/s²
Significant tornado parameter
0.8
Supercell composite
4.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KOUN 190038
TOROUN
OKC033-TXC077-190115-
/O.NEW.KOUN.TO.W.0073.070819T0038Z-070819T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
738 PM CDT SAT AUG 18 2007

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWEST CLAY COUNTY IN NORTHERN TEXAS...
  SOUTHERN COTTON COUNTY IN SOUTHWEST OKLAHOMA...

* UNTIL 815 PM CDT

* AT 738 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
A   SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 5 MILES 
SOUTHWEST OF THORNBERRY...MOVING NORTH AT 25 MPH.

* LOCATIONS IN THE WARNING INCLUDE CHARLIE AND TAYLOR.

TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE
TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR
HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE
WALLS.

LAT...LON 3399 9845 3396 9840 3417 9820 3421 9841

$$
1 follow-up statement
000 
WWUS54 KOUN 190105
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
801 PM CDT SAT AUG 18 2007

OKC033-TXC077-190115-
/O.CON.KOUN.TO.W.0073.000000T0000Z-070819T0115Z/
COTTON OK-CLAY TX-
801 PM CDT SAT AUG 18 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR NORTHERN 
CLAY AND SOUTHERN COTTON COUNTIES...

AT 755 PM CDT...THE THORNBERRY FIRE DEPARTMENT REPORTED A BRIEF 
TORNADO TOUCHDOWN ABOUT 1 MILE NORTH OF THORNBERRY. DOPPLER RADAR 
CONTINUES TO SHOW STRONG ROTATION NEAR THE RED RIVER NORTH OF 
THORNBERRY. ANOTHER TORNADO COULD FORM AT ANY TIME AND A TORNADO 
WARNING REMAINS IN EFFECT FOR FAR NORTHERN CLAY COUNTY AND SOUTHERN 
COTTON COUNTY.  

* LOCATIONS IN THE WARNING INCLUDE CHARLIE AND TAYLOR.

LAT...LON 3399 9845 3396 9840 3417 9820 3421 9841

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Aug 18, 1:56 PM CDT, 5 hours 42 minutes earlier.

Area forecast discussion, Aug 18, 1:56 PM CDT, 5 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
156 PM CDT SAT AUG 18 2007

.SHORT TERM...
LOW-LEVEL CENTER OF T.D. ERIN REMAINS WELL DEFINED IN SFC/RADAR/
SATELLITE DATA FIELDS. SYSTEM LIKELY TO REMAIN STRONGER AND MORE
CONCENTRATED AT LOW LEVELS THAN MOST IF NOT ALL OF THE MODEL
PROGS. DIURNAL CONVECTION TO CONTINUE THIS EVENING E/NE OF CENTER
WHERE PW VALUES REMAIN AOA 2 INCHES. TYPICAL DAY/NIGHT TRENDS
SUGGEST THIS CONVECTION WILL LESSEN IN COVERAGE/INTENSITY THIS
EVENING BEFORE REDEVELOPING OVERNIGHT IN A MORE CONCENTRATED AREA
SOMEWHERE NEAR THE CENTER. LATTER MOST LIKELY TO BE IN THE SW
QUADRANT OF OK BUT EXACT LOCATION HARD TO PIN DOWN. CONSIDERED
EXPANDING FLASH FLOOD WATCH E/NE TOWARD CENTRAL OK... BUT WITH
EXPECTED CONTRACTION OF HEAVIER PRECIP CLOSER TO THE CENTER
OVERNIGHT WE WILL LEAVE THE WATCH AREA INTACT. LATER SHIFTS MAY
NEED TO EXPAND WATCH DEPENDING ON PRECIP TRENDS THIS EVENING AND
OVERNIGHT. POPS ARE INCREASED MAINLY SW OVERNIGHT... BUT LIKELY
POPS AND LOCALLY HEAVY RAIN ARE EXPANDED E/NE INTO CENTRAL OK. POPS
ON SUN ARE INCREASED TO LIKELY OVER MUCH OF THE HEART OF THE
CWA... BENEATH THE SLOW-MOVING LOW/MID LEVEL CENTER... ALONG WITH
CONTINUED MENTION OF LOCALLY HEAVY RAIN GIVEN TROPICAL NATURE OF
BOTH AIRMASS AND THE RESPONSIBLE SYSTEM. WILL FOLLOW THE HPC 6-H
QPF CLOSELY. HIGH TEMPS LOWERED DUE TO CLOUDS/PRECIP BUT LOWS
EXPECTED TO REMAIN ON THE WARMER SIDE DUE TO LOW-LEVEL
WINDS/CLOUDS/MOISTURE.

.LONG TERM...
NOT MUCH CHANGE TO FORECAST FOR MON AND BEYOND. CHANGING OF THE
GUARD EARLY NEXT WEEK - SO TO SPEAK - AS ERIN REMNANTS PROCEED E
WHILE CURRENT S-FL UPPER LOW MOVES W TOWARD TX. NET RESULT FOR S
PLAINS IS PERSISTING BREAK IN THE SUBTROPICAL RIDGE... WHICH LEADS
TO HIGH TEMPS BEING KEPT A LITTLE BELOW CLIMATOLOGY. DESPITE THE
BREAK IN THE UPPER RIDGE OVERHEAD... PRECIP CHANCES APPEAR LIMITED
DUE TO LACK OF A FRONT OR OTHER FOCUSING MECHANISM.

CURRENT TPC/HPC PROJECTIONS OF MAJOR HURRICANE DEAN INDICATE THE
STORM - AND ATTENDANT EFFECTS - WILL REMAIN S OF HERE THROUGH AT
LEAST NEXT SAT. THERE IS SOME CONCERN THAT THE W-WARD MOVING UPPER
LOW AHEAD OF THE HURRICANE COULD BE THE WILD CARD AND ALTER THE
MID- LEVEL STEERING FLOW AHEAD OF DEAN ENOUGH TO NUDGE IT A TAD
FARTHER N. THIS IS NOT SEEN IN THE CURRENT MODEL DATA THOUGH...
AND THUS IT APPEARS LIKELY AT THIS TIME THAT ANY AFFECT ON THE
OK/NTX AREA WOULD BE LIMITED TO REMNANTS OF THE STORM RECURVING
AND COMING BACK ACROSS EARLY IN THE WEEK OF 26 AUG. REFER TO
LATEST FORECASTS AND DISCUSSIONS BEING ISSUED BY TPC/NHC.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  73  86  73  91 /  60  60  30  10
HOBART OK         72  85  74  93 /  90  60  20  10
WICHITA FALLS TX  75  88  76  93 /  80  60  20  10
GAGE OK           71  89  72  95 /  50  30  10  10
PONCA CITY OK     73  88  75  92 /  50  50  30  10
DURANT OK         74  92  73  92 /  40  40  20  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR OKZ021-022-033>038-
     044.

TX...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR TXZ083>089.

&&

30/24
Hazardous weather outlook, Aug 18, 6:00 PM CDT, 1 hour 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
600 PM CDT SAT AUG 18 2007

OKZ004>048-050>052-TXZ083>090-191200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
600 PM CDT SAT AUG 18 2007

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
THUNDERSTORMS WILL OCCUR ACROSS PARTS OF OKLAHOMA AND WESTERN NORTH
TEXAS THROUGH TONIGHT. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE.

DISCUSSION...
WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS
OKLAHOMA AND NORTH TEXAS AS TROPICAL DEPRESSION ERIN MOVES TOWARD
THE AREA FROM THE EASTERN TEXAS PANHANDLE. THE PRIMARY CONCERN WILL
BE LOCALLY HEAVY RAINFALL WITH THE VERY EFFICIENT RAIN PRODUCING
SHOWERS IN THE TROPICAL AIRMASS. ISOLATED SEVERE THUNDERSTORMS WILL
ALSO BE POSSIBLE THROUGH THIS EVENING. DUE TO TURNING WINDS AROUND
THE TROPICAL DEPRESSION... STRONG WIND SHEAR WILL BE SUFFICIENT FOR
BRIEF FUNNEL CLOUDS OR WEAK TORNADOES TO BE POSSIBLE. THE POTENTIAL
FOR FUNNEL CLOUDS OR TORNADOES IS EXPECTED TO DECREASE LATER THIS
EVENING WITH THE LOSS OF HEATING.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SUNDAY AUG 19.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...10 PERCENT.

OTHER HAZARDOUS WEATHER...
HEAVY RAINFALL WILL LIKELY OCCUR ACROSS PORTIONS OF SOUTHWEST
OKLAHOMA AND PORTIONS OF WESTERN NORTH TEXAS... WHICH COULD LEAD TO
FLASH FLOODING. FOR ADDITIONAL INFORMATION SEE THE FLASH FLOOD WATCH
PRODUCT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

THUNDERSTORM OUTLOOK...
THE REMAINS OF TROPICAL STORM ERIN ARE EXPECTED TO CONTINUE
PRODUCING SHOWERS AND ISOLATED THUNDERSTORMS OVER THE AREA THROUGH
THE WEEKEND.

OTHER HAZARDOUS WEATHER...
ALTHOUGH TEMPERATURES WILL NOT BE AS HOT THIS WEEKEND WITH THE
CLOUDS AND SHOWERS ASSOCIATED WITH THE REMNANTS OF TROPICAL STORM
ERIN...TEMPERATURES ARE EXPECTED TO BE QUITE WARM AGAIN OVER THE
EARLY AND MIDDLE PART OF NEXT WEEK. HEAT INDEX READINGS WILL ONCE
AGAIN REACH THE 100 TO 105 RANGE OVER PORTIONS OF OKLAHOMA AND NORTH
TEXAS TUESDAY AND WEDNESDAY.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
SUNDAY.

30/25

In the hours before

Special weather statement, Aug 18, 6:25 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
625 PM CDT SAT AUG 18 2007

OKZ044-TXZ086-090-190000-
COTTON OK-WICHITA TX-CLAY TX-
625 PM CDT SAT AUG 18 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CLAY...COTTON AND EASTERN
WICHITA COUNTIES.

A STRONG THUNDERSTORM WAS LOCATED JUST NORTHEAST OF WICHITA FALLS AT
625 PM CDT...MOVING NORTH AT 30 MPH. WINDS OF 40 TO 50 MPH ARE
POSSIBLE. IN ADDITION BRIEF FUNNEL CLOUDS WILL ALSO BE POSSIBLE.
Special weather statement, Aug 18, 6:43 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
643 PM CDT SAT AUG 18 2007

OKZ039-044-045-190015-
COTTON OK-JEFFERSON OK-STEPHENS OK-
643 PM CDT SAT AUG 18 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR EASTERN COTTON...WESTERN
JEFFERSON AND WESTERN STEPHENS COUNTIES.

A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHWEST OF HASTINGS AT
643 PM CDT...MOVING NORTH AT 25 MPH. WINDS OF AROUND 40 MPH ARE
LIKELY WITH THIS STORM. BRIEF FUNNEL CLOUDS WILL ALSO BE POSSIBLE.
Special weather statement, Aug 18, 7:02 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
702 PM CDT SAT AUG 18 2007

OKZ039-190030-
STEPHENS OK-
702 PM CDT SAT AUG 18 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR STEPHENS COUNTY.

A STRONG THUNDERSTORM WAS LOCATED OVER WAURIKA LAKE AT 702 PM
CDT...MOVING NORTHEAST AT 25 MPH. VERY HEAVY RAIN ALONG WITH WINDS
OF 40 TO 50 MPH ARE LIKELY WITH THIS STORM.  BRIEF FUNNEL CLOUDS
WILL ALSO BE POSSIBLE.
Special weather statement, Aug 18, 7:05 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
705 PM CDT SAT AUG 18 2007

OKZ044-190030-
COTTON OK-
705 PM CDT SAT AUG 18 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR EASTERN COTTON COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHEAST OF TAYLOR AT 705
PM CDT...MOVING NORTHEAST AT 25 MPH. VERY HEAVY RAIN AND WINDS
AROUND 40 MPH ARE LIKELY WITH THIS STORM.
Special weather statement, Aug 18, 7:13 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
713 PM CDT SAT AUG 18 2007

OKZ044-TXZ086-090-190045-
COTTON OK-WICHITA TX-CLAY TX-
713 PM CDT SAT AUG 18 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR NORTHWEST CLAY...COTTON AND
EASTERN WICHITA COUNTIES.

A STRONG THUNDERSTORM WAS LOCATED OVER WICHITA FALLS AT 713 PM
CDT...MOVING NORTHEAST AT 35 MPH. A BRIEF PERIOD OF VERY HEAVY RAIN
AND WIND GUSTS TO AROUND 40 MPH ARE LIKELY WITH THIS STORM. BRIEF
FUNNEL CLOUDS ARE ALSO POSSIBLE.
Special weather statement, Aug 18, 7:29 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
729 PM CDT SAT AUG 18 2007

OKZ039-190100-
STEPHENS OK-
729 PM CDT SAT AUG 18 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR STEPHENS COUNTY.

A STRONG THUNDERSTORM WAS LOCATED NEAR DUNCAN AT 729 PM CDT...MOVING
NORTHEAST AT 25 MPH. BRIEF HEAVY RAIN...SMALL HAIL AND WINDS OF
AROUND 40 MPH ARE LIKELY WITH THIS STORM. BRIEF FUNNEL CLOUDS ARE
ALSO POSSIBLE.

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 8:18 PM CDTTornado WarningOUNCotton, Stephens27 min
Aug 18, 9:45 PM CDTTornado WarningOUNComanche30 min
Aug 19, 12:12 AM CDTSevere Thunderstorm WarningOUNCaddo33 min
Aug 19, 12:34 AM CDTWind AdvisoryOUNBlaine, Caddo, Canadian, Cleveland, Comanche, Cotton and 13 more6 hr
Aug 19, 12:45 AM CDTSevere Thunderstorm WarningOUNCaddo45 min
Aug 19, 1:27 AM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian48 min
Aug 19, 1:59 AM CDTTornado WarningOUNCaddo, Canadian31 min
Aug 19, 2:01 AM CDTRiver Flood WarningOUNCuster, Washita13 hr
Aug 19, 2:14 AM CDTSevere Thunderstorm WarningOUNBlaine46 min
Aug 19, 2:18 AM CDTSevere Thunderstorm WarningOUNGrady57 min
Aug 19, 2:27 AM CDTRiver Flood WarningOUNCaddo, Kiowa, Washita54 hr
Aug 19, 2:27 AM CDTRiver Flood WarningOUNCaddo, Garvin, Grady4 days
Aug 19, 2:28 AM CDTSevere Thunderstorm WarningOUNCanadian47 min
Aug 19, 2:35 AM CDTTornado WarningOUNCanadian25 min
Aug 19, 2:55 AM CDTSevere Thunderstorm WarningOUNBlaine50 min
Aug 19, 3:15 AM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, McClain, Oklahoma60 min
Aug 19, 3:19 AM CDTTornado WarningOUNGrady26 min
Aug 19, 3:46 AM CDTSevere Thunderstorm WarningOUNBlaine44 min
Aug 19, 3:53 AM CDTSevere Thunderstorm WarningOUNKingfisher52 min
Aug 19, 3:58 AM CDTSevere Thunderstorm WarningOUNStephens47 min
Aug 19, 4:23 AM CDTRiver Flood WarningOUNBlaine, Canadian13 hr
Aug 19, 4:29 AM CDTSevere Thunderstorm WarningOUNBlaine, Canadian, Kingfisher61 min
Aug 19, 4:55 AM CDTSevere Thunderstorm WarningOUNOklahoma50 min
Aug 19, 5:05 AM CDTRiver Flood WarningOUNBlaine, Caddo, Canadian, Custer41 hr
Aug 19, 5:13 AM CDTRiver Flood WarningOUNCanadian69 hr
Aug 19, 5:29 AM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher91 min
Aug 19, 5:34 AM CDTRiver Flood WarningOUNGrady16 hr
Aug 19, 6:05 AM CDTRiver Flood WarningOUNComanche, Cotton4 days
Aug 19, 7:20 AM CDTRiver Flood WarningOUNCanadian, Oklahoma4 days
Aug 19, 8:15 AM CDTRiver Flood WarningOUNOklahoma5 days
Aug 19, 8:15 AM CDTRiver Flood WarningOUNLincoln, Oklahoma, Pottawatomie5 days
Aug 19, 8:56 AM CDTRiver Flood WarningOUNCanadian, Cleveland, Grady, McClain49 hr
Aug 19, 9:02 AM CDTRiver Flood WarningOUNKingfisher10 hr
Aug 19, 9:02 AM CDTRiver Flood WarningOUNKingfisher19 hr
Aug 19, 9:26 AM CDTRiver Flood WarningOUNGrady5 days
Aug 19, 9:40 AM CDTSevere Thunderstorm WarningOUNPottawatomie50 min
Aug 19, 10:22 AM CDTRiver Flood WarningOUNPottawatomie, Seminole42 hr
Aug 19, 4:05 PM CDTRiver Flood WarningOUNGarvin5 days
Aug 19, 5:08 PM CDTRiver Flood WarningOUNLogan23 hr

Nearby

Tornado Warnings in Texas, 2007Tornado Warnings in Oklahoma, 2007Every tornado warning in 2007Tornadoes in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.